# SDR ASAA0240084

- Difficulty date: July 17, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING AT ROW 12 INOPERATIVE.  RECONNECTED WIRES.  LIGHTS THEN FUNCTIONED PROPERLY.  (M)
